Conjugate points for variational problems with equality and inequality state constraints

H. Kawasaki, V. Zeidan

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    In this paper, variational problems with equality and inequality state constraints are considered. The theory of conjugate points for these problems is developed, and necessary conditions for weak local optimality are derived in terms of this concept and the Legendre condition. For the case of inequality constraints, the envelope-like effect is taken into consideration in the accessory problem.

    Original languageEnglish
    Pages (from-to)433-456
    Number of pages24
    JournalSIAM Journal on Control and Optimization
    Volume39
    Issue number2
    DOIs
    Publication statusPublished - Dec 1 2000

    All Science Journal Classification (ASJC) codes

    • Control and Optimization
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Conjugate points for variational problems with equality and inequality state constraints'. Together they form a unique fingerprint.

    Cite this